Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 40, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 9, 2024, 9:50 AM CDT for Burnet County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2024, 9:50 AM CDT (14:50 UTC)
- Expired
- Apr 9, 2024, 10:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 84 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 9:40 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
900
WUUS54 KEWX 091450
SVREWX
TXC053-091545-
/O.NEW.KEWX.SV.W.0040.240409T1450Z-240409T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
950 AM CDT Tue Apr 9 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Burnet County in south central Texas...
* Until 1045 AM CDT.
* At 950 AM CDT, a severe thunderstorm was located over Longhorn
Cavern State Park, or near Burnet, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Granite
Shoals, Meadowlakes, Highland Haven, Inks Lake State Park, Watson,
Oatmeal, Briggs, Lake Victor, Mahomet, Sunnylane, Longhorn Cavern
State Park, Joppa, Shady Grove, and Cottonwood Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.
&&
LAT...LON 3090 9783 3078 9796 3054 9830 3065 9843
3068 9842 3068 9840 3070 9842 3072 9841
3074 9837 3075 9841 3082 9839 3083 9838
3084 9839 3103 9835 3103 9791
TIME...MOT...LOC 1450Z 225DEG 21KT 3069 9831
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP2 follow-up statements
822
WWUS54 KEWX 091532
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1032 AM CDT Tue Apr 9 2024
TXC053-091545-
/O.CON.KEWX.SV.W.0040.000000T0000Z-240409T1545Z/
Burnet TX-
1032 AM CDT Tue Apr 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN BURNET COUNTY...
At 1031 AM CDT, a severe thunderstorm was located over Joppa, or near
Bertram, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bertram, Mahomet, Watson, Joppa, Oatmeal, Briggs, and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3067 9811 3082 9816 3103 9791 3090 9783
3078 9796
TIME...MOT...LOC 1531Z 236DEG 22KT 3080 9803
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CP022
WWUS54 KEWX 091543
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1043 AM CDT Tue Apr 9 2024
TXC053-091553-
/O.EXP.KEWX.SV.W.0040.000000T0000Z-240409T1545Z/
Burnet TX-
1043 AM CDT Tue Apr 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY
WILL EXPIRE AT 1045 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.
LAT...LON 3067 9811 3082 9816 3103 9791 3090 9783
3078 9796
TIME...MOT...LOC 1543Z 225DEG 21KT 3085 9798
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:20 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 9, 6:20 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 620 AM CDT Tue Apr 9 2024 ...New AVIATION... .SHORT TERM... (Today through Wednesday) Issued at 231 AM CDT Tue Apr 9 2024 Key Points: - Rounds of strong to severe thunderstorms are expected early this morning through early Wednesday across the central and eastern half of South Central Texas. All severe modes are possible but large to very large hail will remain the greatest hazard. Locally heavy rainfall could induce isolated flooding concerns as well. Confidence remains low to medium on placement and timing in regards to each round of activity. - Breezy to windy conditions develop behind Wednesday's cold front with winds gusting as high as 35 to 40 mph. A Wind Advisory will be possible across portions of the region. Additionally, with arrival of a drier air with the winds, fire weather concerns increase out west during Wednesday afternoon to where a Red Flag Warning could become needed. Discussion: South-Central Texas is situated within the open warm sector with plenty of moisture, instability, and shear in advance of the parent bowling ball upper low approaching from out of the Desert Southwest. An uptick in wind energy aloft overnight looks to help to induce a possible initial round of convection across our southern counties with activity lifting northward possibly into portions of the I-35 corridor towards/during morning rush hour. A lull in activity could then commence into the afternoon but some higher resolution model guidance, especially the RRFS, show additional activity flaring up with daytime heating during the afternoon from the Hill Country through portions of the I-35 corridor. A dryline moving in from the west could also be an additional catalyst for this activity. Late this evening into early Wednesday could host the final round of activity as the main upper level low advances into the state and sweeps a front through the region. Given the supportive convective ingredients and moisture across the region, storms within any of these rounds could become severe. While large to very large hail is the greatest concern, secondary hazards of damaging straight line winds and isolated tornadoes also are possible. Locally heavy rain will be expected with the strongest of storms and this could result in some isolated flooding concerns as well, especially with cells that are slower moving or training across the same areas. Activity diminishes by Wednesday afternoon behind the front but we will keep an eye on some possible wrap around moisture associated with the upper low across our farthest north counties. Wednesday will otherwise trend breezy to windy with gusts into the 35 to 40 mph range from the northwest. We'll monitor as a wind advisory may become necessary. With the arrival of the drier airmass with the winds, fire weather concerns ramp up as well across our western areas, please see the fire weather discussion below. Temperatures today will range from near 80 degrees to the east to the 90s along the Rio Grande. Overnight lows drop into the 50s and low 60s into Wednesday while Wednesday afternoon trends slightly cooler and more refreshing with highs in the 70s and into the low 80s along the Rio Grande. && .LONG TERM... (Wednesday night through Monday) Issued at 231 AM CDT Tue Apr 9 2024 The upper low will be located over the Oklahoma/Arkansas region for the start of the period, expected to continue toward the northeastern US through late week. Winds may still be gusty from the northeast Wednesday night, although should decrease significantly after midnight as the pressure gradient relaxes. North to northwest flow continues Thursday as upper ridging begins to move over the southern Plains. Mostly clear skies and an uptick in temperatures will be seen Thursday afternoon as surface high pressure also moves over the area. High pressure moves east Friday with southerly flow returning to the area. This will lead to warming temperatures, periods of breezy wind, and increased cloudiness through the weekend into early next week. Dry weather continues with the upper ridge over the area as well. Another trough may impact the area as early as Monday night bringing precipitation chances, but model solutions still differ quite a bit that far out. && .AVIATION... (12Z TAFS) Issued at 602 AM CDT Tue Apr 9 2024 MVFR to IFR ceilings and minor visibility restrictions persist through this morning at the area terminals. Showers and convection could trend near the I-35 terminals through this morning and have placed in VCSH/VCTS for those sites. KDRT should improve to VFR quickest this morning as the dryline moves through. Winds turn and become breezy out of the west-northwest this afternoon as a result. The I-35 TAF sites (KAUS, KSAT and KSSF) improve to VFR into or during this afternoon. This evening into tonight will include another chance for convection to impact the I-35 terminals (KAUS, KSAT and KSSF). This activity may become strong to severe. Have elected to include TEMPO -TSRA groups for this potential at those locations. Ceilings and visibility could reduce with any storms as well. Winds then turn northwesterly and increase into and during Wednesday morning with the passage of a front across the area. .FIRE WEATHER... Issued at 231 AM CDT Tue Apr 9 2024 Elevated to near critical fire weather concerns develop during this afternoon over portions of the Rio Grande following the eastward advancing dryline and where the chances for any wetting rain is least likely. A rangeland fire danger statement has been issued across Val Verde, Edwards, and Kinney Counties from 2-10 pm as a result. The fire weather concerns deteriorate farther out west on Wednesday behind the cold front as winds become strong out of the northwest. This could result in possible critical fire weather conditions and the need of a potential Red Flag Warning pending any rainfall. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 60 76 53 79 / 50 10 0 0 Austin Bergstrom Intl Airport 59 75 51 79 / 50 10 0 0 New Braunfels Muni Airport 58 77 52 81 / 50 10 0 0 Burnet Muni Airport 56 71 50 76 / 40 10 0 0 Del Rio Intl Airport 58 83 54 89 / 0 0 0 0 Georgetown Muni Airport 59 73 51 76 / 40 10 0 0 Hondo Muni Airport 56 80 50 84 / 20 0 0 0 San Marcos Muni Airport 58 76 50 80 / 50 10 0 0 La Grange - Fayette Regional 62 76 52 76 / 80 10 0 0 San Antonio Intl Airport 59 77 53 81 / 30 0 0 0 Stinson Muni Airport 60 79 53 81 / 40 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Brady Long-Term...27 Aviation...Brady
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 313 AM CDT Tue Apr 9 2024 TXZ171>173-183>194-202>209-217>225-228-100815- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 313 AM CDT Tue Apr 9 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Rounds of scattered strong to severe storms will be possible today and tonight across central and eastern half of South-Central Texas. All modes of severe weather are possible, including a risk of isolated tornadoes. However, large to very large hail will remain the greatest hazard. Locally heavy rainfall with stronger or training thunderstorms could lead to isolated flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong northwesterly winds following in the wake of a cold front on Wednesday could lead to gusts up to 40 mph and a possible Wind Advisory across portions of South-Central Texas. Critical fire weather conditions could develop Wednesday afternoon as well out west due to the combination of strong northwesterly winds and low humidity pending area rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to utilize social media outlets to report severe weather.
In the hours before
Special weather statement, Apr 9, 7:45 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
745 AM CDT Tue Apr 9 2024
TXZ224-225-091330-
Lavaca TX-De Witt TX-
745 AM CDT Tue Apr 9 2024
...A strong thunderstorm will impact portions of DeWitt and Lavaca
Counties through 830 AM CDT...
At 744 AM CDT, Doppler radar was tracking a strong thunderstorm near
Yorktown, moving northeast at 45 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Thomaston, Ezzell, Sublime,
Speaks, Worthing, Koerth, Edgar, Terryville, Breslau, Meyersville,
Mont, Sweet Home, Arneckville, Vsetin, Mount Olive, and Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2906 9694 2910 9698 2899 9714 2890 9738
2892 9738 2892 9741 2890 9746 2906 9756
2963 9687 2961 9684 2958 9684 2958 9679
2934 9656
TIME...MOT...LOC 1244Z 236DEG 41KT 2901 9740
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
CPSpecial weather statement, Apr 9, 7:57 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
757 AM CDT Tue Apr 9 2024
TXZ173-192-091345-
Williamson TX-Travis TX-
757 AM CDT Tue Apr 9 2024
...A strong thunderstorm will impact portions of central Williamson
and eastern Travis Counties through 845 AM CDT...
At 757 AM CDT, Doppler radar was tracking a strong thunderstorm over
Austin, moving northeast at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Austin Bergstrom Int Airport, Serenada, Windemere,
Hutto, Manor, West Lake Hills, Rollingwood, Jarrell, Thrall, Weir,
Granger Dam, and Coupland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3069 9725 3054 9719 3041 9735 3042 9737
3036 9741 3011 9770 3023 9786 3087 9766
TIME...MOT...LOC 1257Z 208DEG 38KT 3027 9772
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CPSpecial weather statement, Apr 9, 7:59 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
759 AM CDT Tue Apr 9 2024
TXZ173-193-194-091345-
Williamson TX-Bastrop TX-Lee TX-
759 AM CDT Tue Apr 9 2024
...A strong thunderstorm will impact portions of southeastern
Williamson, northeastern Bastrop and northern Lee Counties through
845 AM CDT...
At 759 AM CDT, Doppler radar was tracking a strong thunderstorm near
Elgin, moving northeast at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Elgin, Lexington, Thorndale, Dime Box, Fedor, Tanglewood, Camp Swift,
Knobb Springs, Blue, Old Dime Box, McDade, Cedar Hills, Leo, Butler,
and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3021 9729 3031 9743 3062 9722 3046 9715
3056 9696 3054 9692 3049 9690 3046 9690
3046 9688 3043 9687 3043 9685 3039 9679
3034 9676
TIME...MOT...LOC 1259Z 224DEG 37KT 3033 9727
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CPSpecial weather statement, Apr 9, 8:47 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
847 AM CDT Tue Apr 9 2024
TXZ173-091415-
Williamson TX-
847 AM CDT Tue Apr 9 2024
...Strong thunderstorms will impact portions of central Williamson
County through 915 AM CDT...
At 846 AM CDT, Doppler radar was tracking strong thunderstorms near
Jarrell and near Hutto. Movement was north at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Georgetown, Taylor, Granger, Hutto, Bartlett, Jarrell, Weir, Granger
Dam, Theon, Laneport, Hoxie, Waterloo, Hare, Walburg, Schwertner,
Jonah, and Sandoval.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3074 9727 3066 9724 3049 9755 3065 9767
3086 9760
TIME...MOT...LOC 1346Z 201DEG 43KT 3075 9757 3059 9755
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CPSpecial weather statement, Apr 9, 9:09 AM CDT, 41 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 909 AM CDT Tue Apr 9 2024 TXZ172-091445- Burnet TX- 909 AM CDT Tue Apr 9 2024 ...A strong thunderstorm will impact portions of north central Burnet County through 945 AM CDT... At 908 AM CDT, Doppler radar was tracking a strong thunderstorm over Sunnylane, or 10 miles south of Lampasas, moving north at 30 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Lake Victor, Sunnylane, and Watson. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3083 9808 3089 9828 3103 9828 3103 9791 TIME...MOT...LOC 1408Z 199DEG 25KT 3092 9816 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH CP
Special weather statement, Apr 9, 9:23 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
923 AM CDT Tue Apr 9 2024
TXZ171-172-091515-
Llano TX-Burnet TX-
923 AM CDT Tue Apr 9 2024
...A strong thunderstorm will impact portions of eastern Llano and
western Burnet Counties through 1015 AM CDT...
At 922 AM CDT, Doppler radar was tracking a strong thunderstorm over
Kingsland, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Kingsland, Llano, Buchanan Dam, Gainesville, Granite Shoals,
Horseshoe Bay, Buchanan Lake Village, Highland Haven, Inks Lake State
Park, Lone Grove, Bluffton, Lake Victor, Baby Head, Stolz, Sunnylane,
Longhorn Cavern State Park, Tow, Cottonwood Shores, and Sunrise Beach
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3051 9836 3053 9869 3092 9870 3092 9842
3094 9841 3095 9845 3096 9845 3098 9844
3103 9806
TIME...MOT...LOC 1422Z 199DEG 25KT 3062 9846
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:45 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 45 min |
| Apr 9, 7:57 AM CDT | Special Weather Statement | EWX | Travis, Williamson | 48 min |
| Apr 9, 7:59 AM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 9, 8:47 AM CDT | Special Weather Statement | EWX | Williamson | 28 min |
| Apr 9, 9:09 AM CDT | Special Weather Statement | EWX | Burnet | 36 min |
| Apr 9, 9:23 AM CDT | Special Weather Statement | EWX | Burnet, Llano | 52 min |
| Apr 9, 9:59 AM CDT | Tornado Warning | EWX | Burnet, Williamson | 31 min |
| Apr 9, 10:16 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Apr 9, 10:43 AM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| Apr 9, 10:54 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| Apr 9, 1:40 PM CDT | Red Flag Warning | EWX | Dimmit, Edwards, Kinney, Maverick, Real, Uvalde and 2 more | 8 hr |
| Apr 9, 3:47 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| Apr 9, 4:09 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 66 min |
| Apr 9, 4:49 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Apr 9, 4:52 PM CDT | Special Weather Statement | EWX | Travis | 38 min |
| Apr 9, 4:55 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 65 min |
| Apr 9, 5:22 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 53 min |
| Apr 9, 5:59 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 48 min |
| Apr 9, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 55 min |
| Apr 9, 6:13 PM CDT | Special Weather Statement | EWX | Travis | 47 min |
| Apr 9, 6:17 PM CDT | Special Weather Statement | EWX | Llano | 43 min |
| Apr 9, 6:22 PM CDT | Special Weather Statement | EWX | Burnet | 38 min |
| Apr 9, 6:36 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 54 min |
| Apr 9, 6:59 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.